# SDR DL764071499

- Difficulty date: November 10, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 24,498 hours, 7,573 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU AT SEAT 46CDE FAILS O2 DEPLOYMENT.  RESEATED LOOSE CONNECTOR. PERFORMED OPS TEST OF PASSENGER OXYGEN SYSTEM IAW B767-400 MM 35-21-00-705-054.  OPS TEST GOOD.
